Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have diarrhea, tiredness, pains, constipation, flu like symptoms. On losartan, aspirin after thrombectomy, surgical decompression. Have fibromyalgia also

I am a 69 year old woman and have been on blood pressure tablets for abt. 15 years (Losartan 100mg/Hydrochlorothiazide 25mg) and 2 x 75mg Aspirin since June 2004 following a Thrombectomy and Surgical Decompression (removal of spare rib which had caused blood clots in the top of my right arm.) I was also dianosed with FIBROMYALGIA in Feb. 2006. I had a really bad bout of diarrhoea, lasting just through one night, on the 10th March this year. I do feel tired quite regularly as I am the main Carer for my nearly 81 yr. old husband, who was diagnosed with Alzheimer's some years ago. I also have various aches and pains, over different parts of my body, intermittently, which I assume is probably the fibromyalgia!!
For about five days now though, I have been feeling really letharic (no energy), with a bloated feeling in my tummy, and periodic 'wind type' pains. Also felt a little bit constipated, but nothing much to worry about in that direction, as I've never been one to go daily at a regular time! All these symtoms seem to coincide with a rather bad cold, sore throat,etc. and I've been left with a 'wheezy' chesty cough, which although not constant, will wake me two or three times in the night with a 'coughing fit' which is hard to stop. Any ideas please?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe the diarrhea tiredness pains constipation and flu like symptoms are all a result of a viral illness. I think you should be adequately medically treated for hypertension and prophylactically for the surgical decompression for thrombectomy. Fibromyalgia is a challenging condition and you must visit with a psychiatrist to gain insights regarding the etiology and treatment of the same. I also believe that hydrating yourself enough, and taking adequate rest would be helpful, in treating your viral infection.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 26 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor